Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 198, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jul 8, 2016, 10:05 PM EDT for 5 counties in North Carolina. It was in force for 70 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2016, 10:05 PM EDT (02:05 UTC)
- Expired
- Jul 8, 2016, 11:15 PM EDT
- In force
- 70 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Cumberland County, NC, Harnett County, NC, Johnston County, NC, Sampson County, NC, Wayne County, NC
The radar
The Raleigh/Durham radar (KRAX), 77 km from the middle of the area, began a volume at 02:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 10:27 PM EDT | TSTM WND DMG | 4 Se Benson, NC | TREES IN THE ROAD NEAR THE INTERSECTION OF RAYNOR AND BEASLEY ROADS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 6:15 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 00:00Z, 2.1 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2797 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 162 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
732
WUUS52 KRAH 090205
SVRRAH
NCC051-085-101-163-191-090315-
/O.NEW.KRAH.SV.W.0198.160709T0205Z-160709T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1005 PM EDT FRI JUL 8 2016
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN HARNETT COUNTY IN CENTRAL NORTH CAROLINA...
WAYNE COUNTY IN CENTRAL NORTH CAROLINA...
JOHNSTON COUNTY IN CENTRAL NORTH CAROLINA...
EASTERN CUMBERLAND COUNTY IN CENTRAL NORTH CAROLINA...
SAMPSON COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 1115 PM EDT
* AT 1005 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTH OF SMITHFIELD TO 6 MILES WEST OF POPE
AFB TO NEAR BENNETTSVILLE...MOVING SOUTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GOLDSBORO...SMITHFIELD...CLINTON...DUNN...MOUNT OLIVE...BENSON...
WALNUT CREEK...HARRELLS...GODWIN AND MICRO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3467 7832 3469 7837 3475 7839 3485 7850
3484 7890 3498 7887 3523 7871 3556 7862
3562 7834 3546 7783 3539 7780 3517 7786
3519 7802 3519 7816 3509 7817 3490 7815
3474 7820 3471 7811 3468 7816 3456 7825
TIME...MOT...LOC 0205Z 310DEG 47KT 3539 7834 3515 7913 3467 7971
HAIL...<.75IN
WIND...60MPH
$$
773 follow-up statements
112
WWUS52 KRAH 090227
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1027 PM EDT FRI JUL 8 2016
NCC051-085-101-163-191-090315-
/O.CON.KRAH.SV.W.0198.000000T0000Z-160709T0315Z/
HARNETT NC-WAYNE NC-JOHNSTON NC-CUMBERLAND NC-SAMPSON NC-
1027 PM EDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR SOUTHEASTERN HARNETT...WAYNE...SOUTHERN JOHNSTON...EASTERN
CUMBERLAND AND SAMPSON COUNTIES...
AT 1026 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 8 MILES WEST OF GOLDSBORO TO 6 MILES SOUTHWEST OF
GODWIN TO BENNETTSVILLE...MOVING SOUTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GOLDSBORO...SMITHFIELD...CLINTON...DUNN...MOUNT OLIVE...BENSON...
WALNUT CREEK...HARRELLS...GODWIN AND MICRO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3467 7832 3470 7837 3475 7839 3485 7850
3484 7890 3498 7887 3523 7871 3543 7855
3559 7829 3546 7783 3539 7780 3517 7786
3519 7802 3519 7816 3490 7815 3474 7820
3471 7811 3468 7816 3456 7825
TIME...MOT...LOC 0226Z 304DEG 47KT 3542 7811 3514 7874 3463 7966
HAIL...1.00IN
WIND...60MPH
$$
77425
WWUS52 KRAH 090245
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1045 PM EDT FRI JUL 8 2016
NCC085-090253-
/O.CAN.KRAH.SV.W.0198.000000T0000Z-160709T0315Z/
HARNETT NC-
1045 PM EDT FRI JUL 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HARNETT COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3467 7832 3470 7837 3485 7850 3484 7890
3498 7887 3525 7869 3525 7862 3533 7853
3536 7830 3541 7816 3552 7803 3546 7783
3539 7780 3517 7786 3519 7802 3519 7816
3490 7815 3474 7820 3471 7811 3456 7825
TIME...MOT...LOC 0243Z 299DEG 38KT 3543 7792 3508 7852 3487 7886
$$
NCC051-101-163-191-090315-
/O.CON.KRAH.SV.W.0198.000000T0000Z-160709T0315Z/
WAYNE NC-JOHNSTON NC-CUMBERLAND NC-SAMPSON NC-
1045 PM EDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR WAYNE...SOUTHEASTERN JOHNSTON...EASTERN CUMBERLAND AND SAMPSON
COUNTIES...
AT 1043 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GOLDSBORO TO 12 MILES NORTHWEST OF CLINTON TO
NEAR TOBERMORY...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GOLDSBORO...CLINTON...MOUNT OLIVE...WALNUT CREEK...HARRELLS...
GODWIN...EASTOVER...ROSEBORO...STEDMAN AND PIKEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3467 7832 3470 7837 3485 7850 3484 7890
3498 7887 3525 7869 3525 7862 3533 7853
3536 7830 3541 7816 3552 7803 3546 7783
3539 7780 3517 7786 3519 7802 3519 7816
3490 7815 3474 7820 3471 7811 3456 7825
TIME...MOT...LOC 0243Z 299DEG 38KT 3543 7792 3508 7852 3487 7886
HAIL...<.75IN
WIND...60MPH
$$
77717
WWUS52 KRAH 090305
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1105 PM EDT FRI JUL 8 2016
NCC051-101-090315-
/O.CAN.KRAH.SV.W.0198.000000T0000Z-160709T0315Z/
JOHNSTON NC-CUMBERLAND NC-
1105 PM EDT FRI JUL 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JOHNSTON AND
EASTERN CUMBERLAND COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3467 7832 3470 7837 3475 7839 3493 7857
3532 7812 3533 7782 3517 7786 3519 7803
3519 7816 3517 7817 3515 7816 3490 7815
3474 7820 3471 7811 3468 7816 3456 7825
TIME...MOT...LOC 0305Z 306DEG 47KT 3522 7805 3496 7830 3482 7843
$$
NCC163-191-090315-
/O.CON.KRAH.SV.W.0198.000000T0000Z-160709T0315Z/
WAYNE NC-SAMPSON NC-
1105 PM EDT FRI JUL 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR SOUTHERN WAYNE AND SAMPSON COUNTIES...
AT 1105 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MOUNT OLIVE TO NEAR CLINTON TO 8 MILES EAST OF
AMMON... MOVING SOUTHEAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
GOLDSBORO...CLINTON...MOUNT OLIVE...WALNUT CREEK...HARRELLS...
ROSEBORO...GARLAND...TURKEY...SEVEN SPRINGS AND BROGDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
STRAIGHT LINE WINDS CAN BLOW DOWN TREES...POWER LINES...AND DAMAGE
MOBILE HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE
UNTIL THE STORM HAS PASSED. STAY AWAY FROM WINDOWS AS FLYING DEBRIS
GENERATED BY DAMAGING WINDS CAN BE DEADLY.
CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT EDT FOR
CENTRAL NORTH CAROLINA.
LAT...LON 3467 7832 3470 7837 3475 7839 3493 7857
3532 7812 3533 7782 3517 7786 3519 7803
3519 7816 3517 7817 3515 7816 3490 7815
3474 7820 3471 7811 3468 7816 3456 7825
TIME...MOT...LOC 0305Z 306DEG 47KT 3522 7805 3496 7830 3482 7843
HAIL...<.75IN
WIND...60MPH
$$
77What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 9:25 PM EDT, 40 minutes earlier.
Area forecast discussion, Jul 8, 9:25 PM EDT, 40 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 925 PM EDT FRI JUL 8 2016 .SYNOPSIS... A series of upper disturbances aloft in combination with a hot and buoyant air mass will cause periods of scattered convection across central NC through Monday. && .NEAR TERM /OVERNIGHT/... As of 925 PM Friday... Broken bands of convection will continue to push sewd across the southern half of central NC through 04Z. Widespread wind damage has occurred over most sections of the northern Piedmont into the northern coastal plain. While DCAPE values in the 1000-1200 J/kg across the southern counties, surface based CIN beginning to increase which may limit the potential for the stronger/damaging winds from reaching the surface. Based on radar trends, severe t- storm will likely be canceled for many counties north of highway 64 by 10 or 1030 PM. Should see an overall decrease in storm coverage and intensity after 04z. Expect skies to become partly cloudy or mostly clear overnight with min temps in the 70-75 degree range. && .SHORT TERM /SATURDAY AND SATURDAY NIGHT/... As of 325 PM Friday... Central NC will be on the subsidence side of the departing MCV Saturday morning. This should inhibit any convective development. By afternoon, strong heating will aid to destabilize the atmosphere with the best instability projected to lie across our far southern and eastern counties. Thus, expect isolated-scattered storms to development after 19z, though mainly confined to areas south of highway 64 and east of I-95. Cannot rule out the potential for an isolated wind gusts but lack of significant instability and effective bulk shear on the order of 20-25kts should limit the severe potential. Most locations will experience plenty of sun which will warm temps back into the low-mid 90s, with a spot or two in the southern coastal plain and sandhills possibly reaching the upper 90s. Afternoon heat indices projected to be in the upper 90s across the nw to 101-104 degrees over the southern and se counties. Bulk of t- storm activity will dissipate with loss of heating. A weak sfc front will drift swd overnight into our region. At this time forcing appears too weak to support any shower/storm development. Min temps in the 70-75 degree range. && .LONG TERM /SUNDAY THROUGH FRIDAY/... As of 255 PM Friday... A front is progged to make its way south through central NC late Saturday night into early Sunday morning. It is then expected to stall in the vicinity of the NC/SC border. Models have come in slightly drier on Sunday as the front sinks south of the region, with only the extreme southern portions of the forecast area seeing a slight chance of precip. Temps will be slightly cooler behind the front, with highs ranging from near 90 degrees across the north to low 90s further south. The front will meander near the region through the early part of the week and therefore precip chances should increase (closer to climo) as disturbances may track along the stalled front. Then, there is some disagreement with regards to an upper disturbance/low slowly tracking towards the region from the west for the middle of the week. There are also indications of a short wave ridge expanding east over the Atlantic coast by the middle of the week. Given the uncertainty, will trend towards climo with regards to precip chances. Temps will also be close to normal, with highs in the low to mid 90s and overnight lows in the low to mid 70s. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... As of 1250 PM Friday... A line of strong-severe convection with associated MVFR ceilings and IFR visibilities will continue to push sewd across central NC through 04Z. The convection will clear-out of the KINT/KGSO sites by 02Z, and KRDU and KRWI by 03Z. The storms should clear the KFAY vicinity by 04Z. In vicinity of the stronger/severe storms, sfc wind gusts 45-60kts possible. Skies will gradually clear out between 04Z and 07Z. VFR conditions expected to occur through Sunday night with scattered afternoon-early evening convection probable. The probability of afternoon convection may increase Monday-Wednesday. In addition, may see the occurrence of early morning fog/low clouds by Monday morning and associated IFR/low end MVFR ceilings and visibility. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...WSS NEAR TERM...WSS SHORT TERM...WSS LONG TERM...KRD AVIATION...WSS
Hazardous weather outlook, Jul 8, 9:55 PM EDT, 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 955 PM EDT FRI JUL 8 2016 NCZ007>011-021>028-038-039-043-090930- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-WILSON- 955 PM EDT FRI JUL 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ040>042-073>078-083>086-088-089-090930- CHATHAM-WAKE-JOHNSTON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 955 PM EDT FRI JUL 8 2016 ...SEVERE THUNDERSTORM WATCH 363 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. SCATTERED STRONG TO SEVERE THUNDERSTORMS EXPECTED TO CONTINUE ACROSS THE REGION THROUGH MIDNIGHT, THEN DECREASE IN COVERAGE AND INTENSITY. THE PRIMARY SEVERE WEATHER HAZARDS WILL BE DAMAGING WIND GUSTS AND FREQUENT LIGHTNING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION NEEDED THROUGH MIDNIGHT.
In the hours before
Local storm report, Jul 8, 9:37 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
937 PM EDT FRI JUL 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM TSTM WND DMG 1 N HILLSBOROUGH 36.08N 79.10W
07/08/2016 ORANGE NC LAW ENFORCEMENT
TREES AND POWER LINES DOWN.
&&
NWS RALEIGH NC
IRIS SYSTEMLocal storm report, Jul 8, 9:46 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
946 PM EDT FRI JUL 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 PM TSTM WND DMG FREMONT 35.54N 77.98W
07/08/2016 WAYNE NC LAW ENFORCEMENT
OFFICERS REPORTED SEVERAL TREES DOWN IN THE
FREMONT AREA.
&&
NWS RALEIGH NC
IRIS SYSTEMLocal storm report, Jul 8, 9:52 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
952 PM EDT FRI JUL 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM TSTM WND DMG LILESVILLE 34.97N 79.99W
07/08/2016 ANSON NC 911 CALL CENTER
ANSON COUNTY 911 REPORTS SEVERAL TREES DOWN
IN THE LILESVILLE AREA.
&&
NWS RALEIGH NC
IRIS SYSTEMLocal storm report, Jul 8, 9:59 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
959 PM EDT FRI JUL 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM TSTM WND DMG 1 SW ABERDEEN 35.13N 79.44W
07/08/2016 MOORE NC 911 CALL CENTER
TREE DOWN REPORTED ON PINEHURST ST.
&&
NWS RALEIGH NC
IRIS SYSTEMLocal storm report, Jul 8, 10:00 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1000 PM EDT FRI JUL 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0955 PM TSTM WND DMG 1 W PINEHURST 35.18N 79.49W
07/08/2016 MOORE NC 911 CALL CENTER
TREE REPORTED DOWN ON LAKE FOREST DR,
BLOCKING BOTH LANES.
&&
NWS RALEIGH NC
IRIS SYSTEMLocal storm report, Jul 8, 10:03 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1003 PM EDT FRI JUL 8 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM TSTM WND DMG 6 W ROBBINS 35.45N 79.68W
07/08/2016 MOORE NC 911 CALL CENTER
TWO TREES DOWN BLOCKING BOTH LANES OF
TRAFFIC, BASCOM CHAPEL RD AND DAN RD.
&&
NWS RALEIGH NC
IRIS SYSTEMThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 8:03 PM EDT | Special Weather Statement | RAH | Cumberland, Sampson | 72 min |
| Jul 8, 8:03 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Edgecombe, Franklin, Halifax, Johnston and 4 more | 72 min |
| Jul 8, 8:08 PM EDT | Severe Thunderstorm Warning | RAH | Forsyth | 36 min |
| Jul 8, 8:29 PM EDT | Special Weather Statement | RAH | Harnett, Johnston, Lee, Moore, Wayne | 61 min |
| Jul 8, 8:30 PM EDT | Areal Flood Advisory | RAH | Davidson, Forsyth, Guilford | 3 hr |
| Jul 8, 8:39 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Davidson, Montgomery, Moore, Randolph, Stanly | 81 min |
| Jul 8, 8:59 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Chatham, Guilford, Orange | 39 min |
| Jul 8, 9:05 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond | 55 min |
| Jul 8, 9:11 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne | 49 min |
| Jul 8, 9:26 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Hoke, Lee, Moore, Scotland | 79 min |
| Jul 8, 9:27 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Johnston, Wake | 63 min |
| Jul 8, 9:52 PM EDT | Severe Thunderstorm Warning | RAH | Anson, Richmond | 53 min |
| Jul 8, 11:08 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 37 min |
| Jul 8, 11:15 PM EDT | Special Weather Statement | RAH | Wayne | 30 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.